MathSciNet Relay Station
MathSciNet bibliographic data
MR593633 (82b:10030) 10D12 (10D45 12A50 14G20)
Yu, Jing A cuspidal class number formula for the modular curves $X\sb{1}(N)$. Math. Ann. 252 (1980), no. 3, 197–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement